# SDR 20000829SH007

- Difficulty date: July 28, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Harness
- Part number: ANP0138502
- Condition: Chafed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FQI SYSTEM WIRING CHAFING AND ARCING INSIDE FUEL TANK NR 3, PROBE NR 6.  HARNESS FOUND CHAFING ON MOUNT BRACKET OF THE FILL PILOT VALVE IN BAY R07 (XORS:  -298-500).  WIRES 3E900E22GR X 3E901E22WH DAMAGED THROUGH OUTER SLEEVE INSULATION CAUSING ARCING ON BRACKET.  HARNESS WAS EXCESSIVELY SLACK.  HARNESS ANPO138-502 REPLACED IAW WDM28-41-08 FROM PROBE 6 (T2-104) TO JUNC PROBE 2 (T2-102).  PERFORMED STATIC BOND TESTS ON ALL BOOST PUMPS, DC START PUMPS, FEED SYS DUCTS, RE-FUEL DUCTS, VENT SYS.  OVER 100 READINGS GREATER THAN 100 MILLIOHMS ACROSS ALL 3 MAIN TANKS AND AUXILIARY TANKS.  THE NECESSARY ACTION WAS TAKEN (RE-BONDING).  (X)
